Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
abstrakt

Facial oil return while on accutane?

i've been on accutane for about 3 months now. initially, my facial oil completely stopped. but recently, the past week or so, i've noticed that it came back even though i've been on the same treatment of accutane. could it be my body is starting to get immune to it? what's going on? thanks.

Share this post


Link to post
Share on other sites

Fred:

Yep, that is normal.

abstrakt: Why you don't take 20mg per day? i found did that take it in that way is better than taking every other day

Good luck smile.gif

Share this post


Link to post
Share on other sites

how would i do that though? my pills are 40mg each? the only way would ask the doctor to lower my dosage..or cut the pill, perhaps? but that seems out of the question.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×